# SDR AALA20021680

- Difficulty date: November 8, 2002
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT CUSP AT STATION 468.  INSTALLED DOUBLER PER SRM 53-01-00.  (M)
